Frequently Asked Questions

Browse the topics below to find the information that\'s important to you.

Ingredients

Each Advil® PM Liqui-Gels® capsule contains 200 mg of ibuprofen and 25 mg of diphenhydramine hydrochloride, a gentle sleep aid. The ibuprofen relieves pain over several hours, while the diphenhydramine helps you get a full night’s sleep. The combination of these ingredients not only reduces your pain, it shortens the time it takes to fall asleep and increases the duration of your sleep. The result: a better night's sleep.
Each Advil® PM caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate, a gentle sleep aid. The ibuprofen relieves pain, while the diphenhydramine helps you get a full night’s sleep. The combination of these ingredients not only reduces your pain, it shortens the time it takes to fall asleep and increases the duration of your sleep. The result: a better night's sleep.
NSAIDs, nonsteroidal anti-inflammatory drugs, are a group of chemical compounds that often are chemically unrelated but share therapeutic actions such as analgesic (pain-relieving) and antipyretic (used to reduce fever) effects.
"Solubilized ibuprofen" is ibuprofen that has been completely dissolved in a liquid center inside a soft capsule shell. In the case of Advil® PM Liqui-Gels®, the solubilized ibuprofen is in a liquid center inside a soft capsule shell.

Contact Us.

By Phone

Call a customer service representative toll-free at:
1-800-882-3845 (1-800-88-ADVIL)
Mon-Fri, 9AM-5PM EST

Online

Fill out the form to send your question now via email.
Get Started

Via Mail

Send questions to:
PCH Product Information
Pfizer Inc., PO Box 1043
Kings Mountain, NC 28086

Fill in the information below to get in touch. Your privacy is important to us. To learn about our use of your information and your rights, please consult our privacy policy.*All fields required